# SDR DALA2023100408160

- Difficulty date: October 4, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=974 STRG 29R AT AFT CARGO COMPARMENT WAS FOUND. SUMMARY OF NRC 00649: FRAME STA Y=974 STRG 29R AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3 FIG 201 SHEET 1. (LP #0000432)
